# SDR MASA2010061000626

- Difficulty date: June 10, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 13,836 hours, 10,861 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A FLASHLIGHT INOP.  MX REMOVED AND REPLACED FLASHLIGHT BATTERY; OPS CHECK GOOD.
